# SDR ASAA2018100426417

- Difficulty date: October 4, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 18,431 hours, 6,097 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Part number: ATF4T8
- Condition: Detached
- Location: Sliding Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB A LOUD HISSING NOISE WAS COMING FROM THE FO'S WINDOW. PRESSURIZATION WAS NORMAL. AS WE CONTINUED TO CLIMB THE HISSING NOISE LESSENED AND THEN WENT AWAY ALL TOGETHER. GROUNDED - YES. FOUND LWR FWD TRACK ROLLER DETACHED FROM SLIDER WINDOW FRAME. REINSTALLED W/SHIMS REF AMM 56-12-11 2. (6)(9)(C) AND (D). REINSTALLED WINDOW REF AMM 56-12-11-400-801 ACC WINDOW HEAT SYS TEST REF AMM 30-41-00-710-801.
